MEDTRONIC SOFAMOR DANEK USA, INC ANTERALIGN¿ SPINAL SYSTEM WITH TITAN NANOLOCK¿ SURFACE TECHNOLOGY; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Back to Search Results |
| Model Number |
4680009 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacturer representative regarding a drover, and inserter used on a patient implanted with a miniplate having l3-l5 oblique lateral interbody fusion (olif) therapy.It was reported that while inserting the bone bolt through the plate into the bone, the bolt ended up cold welding to the drive, the actual bolt was still on the driver and cannot be removed.On trialing the 6-degree, the distal threaded portion of the driver ended up breaking off inside the trial.The trial was removed and the broken thread was stuck inside of it.The bone bolt that was used to thread through this mini plate and into the bone ended up compromising the plate.It was replaced with a new bolt and plate.There was no patient symptom reported.There were no further complications reported regarding the event.